# SDR 20010323CW008

- Difficulty date: January 30, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N516DT
- Make and model: Gulstm 500B
- Aircraft serial: 1574
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 CYLINDER BASE DEVELOPED OIL LEAK AND ENGINE WAS SHUT DOWN.  ONE CYLINDER BASE STUD WAS BROKEN AND 5 OTHERS, THE NUTS BACKED OFF DUE TOTHE STUDS LOOSENING IN THE CASE.  THE STUDES WOULD NOT TIGHTEN INTO CASE DUE TO WHAT SEEMS SOFT CRANKCASE MATERIAL.
